MathSciNet Relay Station
MathSciNet bibliographic data
MR2799799 (2012d:14024) 14F05 (14D20 14J28 18E30)
Inaba, Michi-aki Smoothness of the moduli space of complexes of coherent sheaves on an abelian or a projective $K3$ surface. Adv. Math. 227 (2011), no. 4, 1399–1412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement